کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4636088 | 1340719 | 2006 | 10 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
A Chebyshev polynomial approach for linear Fredholm–Volterra integro-differential equations in the most general form
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
The main purpose of this article is to present an approximation method for higher order linear Fredholm–Volterra integro-differential equations (FVIDE) in the most general form under the mixed conditions in terms of Chebyshev polynomials. This method transforms FVIDE and the conditions into the matrix equations which correspond to a system of linear algebraic equations with unknown Chebyshev coefficients. Finally, some examples are presented to illustrate the method and the results are discussed.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 181, Issue 1, 1 October 2006, Pages 103–112
Journal: Applied Mathematics and Computation - Volume 181, Issue 1, 1 October 2006, Pages 103–112
نویسندگان
Ayşegül Akyüz-Daşcıogˇlu,